Within 24 hours after taking Boniva I become very dizzy and have to be careful not to fall. The dizziness lasts several days. How can I avoid this side effect?
21 Jan 2011
It is a common side effect but I don't know what can be done to overcome this. Please discuss with your doctor ..they may have some solution.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... blackout causing me to fall uncontrollably, The most horrible thing is that I stopped taking the med but the side effects persist??? will ...
2 answers • 30 May 2010
I'm only taking 2mg, but having serious side effects, dizziness. Help and suggestions to get through
... the dizziness?? I took 2mg yesterday and started feeling dizzy. It increased and still have it today. It feels like it has before when I've ...
2 answers • 22 Apr 2011
... insurence and only have about 8 8mg subs left. I am down to .5 mg a day, yet I still cannot go one day without taking sub or I will be so dizzy ...
2 answers • 8 May 2012
I have been on duloxetine for 3/4 years and have suddenly started with vertigo/dizziness, could duloxetine be the cause I am on 60mg a day
2 answers • 16 Oct 2012
Lupron - my father is getting injections and gets very dizzy and almost passes out what can he do to
The dizziness is getting worse. Anyone know how to decrease these side effects
0 answers • 2 Sep 2013